# SDR SWAA2021072787989

- Difficulty date: May 17, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 55,075 hours, 32,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED BETWEEN BS767 TO BS 787; RBL19 AND LBL19; AND WL154.5 AT LEVEL FLOOR STRUCTURE AT AFT CARGO COMPARTMENT / REPLACED STRAP LOCATED BETWEEN BS 767 TO BS 787 RBL 19 AND LBL 19 AND WL 154.5 AT LEVEL FLOOR STRUCTURE AT AFT CARGO COMPARTMENT IAW SRM 51-10-02 51-40-02 AND DWG 146A9401-4 REV -
